# SDR AALA970857

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 670-690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORRODED, RIVETS PULLED, STR 27L STA 670 TO STA 690.  REMOVED CORRODED SECTION OF STR 27L, FOUND NO CORROSION ON SKIN.  INSTALLED NEW STRINGER SPLICE PER SRM 53-10-3.  TST:  67,283.  CYCLES:  48,400.  (X)
